# SDR AALA20130710002

- Difficulty date: July 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 58,669 hours, 7,241 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE INBD REVERSER SUFFERED FAILURE, WITH LOSS OF EXHAUST GAS TEMPERATURE INDICATION & VIBRATION.  AIRCRAFT CURRENTLY UNDERGOING MX.  SYSTEM GROUND CHECKED NORMAL.
